# SDR YENA2024010200007

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 021
- Aircraft time: 45,524 hours, 30,000 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION: LH INBD BEAM FR87 - Y +11" OUT OF LIMITS; REF EAMS NR-00042 W/O H9334: R & R LH INBD BEAM P/N 170-65669-003 IAW EMBRAER SRM 51-40-08.(CONSIDERED A MAJOR REPAIR)
